# SDR AALA980735

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 1945189004
- Condition: Defective
- Location: Apu
- Component: Wiscoprod
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1055 - AFTER TAKEOFF, A BURNING SMELL OF OIL AND SMOKE WERE NOTED IN THE CABIN.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO BOS WITHOUT FURTHER INCIDENT.  REPLACED APU OIL FILLER CAP AND AS A PRECAUTIONARY, REPLACED BOTH COALESCER BAGS.  SYSTEM GROUND AND LEAK CHECKED, NORMAL OPERATION.  (X)
